# SDR SWAA2020110227448

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 24,762 hours, 10,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR OUT OF POSITION.  REPOSITIONED FWD SERVICE DOOR GIRT BAR M/M 25-66-01.
